# SDR DALA2025020300781

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 1,193 hours, 152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3431 FWD FAP SHOWS CHECK PRESSURE FOR 2L DOOR SLIDE. CORRECTIVE ACTION: RECHARGED DOOR 2L DOOR DAMPER PRESSURE ACCUMULATOR PER A330 AMM 52-10. OK FOR SERVICE. (6613940)
